Skip to main content
My periods have always been kind of irregular and because of this I went on the pill to try and regulate my cycle. After taking the pill for about 7 months, my periods were not regulating but I continued to take it. Once I got to college, I was getting periods every 2 weeks with bad cramps, etc. I finished out my pack and stopped taking it because it was making me feel worse and not doing what I hoped it would do. I still have not gotten my period since I stopped taking the pill and am getting worried because I am sexually active. My boyfriend and I always use protection and are very responsible, but I am still worry. Is is normal for my periods to be so delayed after stopping the pill?
I have been on the pill for over 2 years, and have never missed a pill. I just started my inactive pills on Sunday of this week, and had sex with my boyfriend on Monday. He wore a condom but I am still concerned there is a chance I might still get pregnant. Is it possible for this to happen or am I safe?
I have been on Loestrin 24 Fe for about 8 months now, I had totally forgotten to take my birth control pill from Day 13-now. To be honest with you I noticed this when I was supposed to be on Day 20 after having unprotected sex with my husband on Day 20 and again on Day 26. When would be a good time for me to test for pregnancy? I tested Tuesday and yesterday and they were both negative, but I am not too sure if I tested too early. I should be on my period since Wednesday the 26th but so far today is the third day that AF is a no show (although I have really bad cramping), and I know I might still get it tomorrow since that is still part of the menstrual days. I would really like your opinion on this matter.
I've been prescribed antibiotics [penicillin vk] for taking out my wisdom teeth and I found out that it interferes with the effectiveness of the birth control I use [Lutera], do you happen to know what I should do? If I should take emergency contraceptive or just continue with Lutera and not worry too much?
I usually take my birth control pill continuously and skip periods for 2-3 months at a time due to bad PMS (ok'd by the Dr.) This month I missed a pill on a Friday and took it Saturday with my Saturday pill but I had started spotting so figured it was time to have a period so I waited a week before starting a new pack and during that time had a period. 2 weeks later I had some strange pink spotting that I hear could be implantation bleeding. Does stopping the pills for a week to have a period put you at greater risk for pregnancy? Normally, besides skipping the periods, I am a perfect user and take it every day at exactly the same time.
About a month ago my boyfriend and I decided to get serious into foreplay. He broke my cherry and ever since then I have been experiencing a slight brownish clear colored discharge. I'm also on birth control (marvalon 28) a close friend of mine said that as long as I'm on the white pill I do not ovulate. I haven't had my period regularly for 2 years, I have been picking and chosing when to have it. But over the last 5 to 6 months I chose not to have it and I'm wondering if this could be the source of my problem. I have decided to take the green pill which allows me to have a period and I have not yet experienced any blood flow, let alone any of this brownish discharge!
I have not had my period in almost a year. I was always not regular, and it could be due to my diet. Recently, I had a prescription of birth control filled and they tell me to take it the Sunday after I have my period. But, since I don't get my period would I be able to start taking it now anyway?